MAUDE Adverse Event Report: ARTHREX, INC. IMPACTOR PAD; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. IMPACTOR PAD; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number IMPACTOR PAD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/26/2024, it was reported by a sales representative via (b)(4) that an 1239-100 insertion guide, and 1255-300 tibial insertion guide malfunctioned.This occurred during an im nail tibia procedure the tibial nail connection piece broke upon impacting the nail down.There was no additional information provided, and additional information has been requested.Additional information was provided on 12/31/2024, where the sales representative stated that upon impaction of the tibial nail, the 0837-000 strike plate broke off and the threads were cold welded into the connecting piece.The 1239-100 knob in which you connect the carbon jig to is also cold welded into the 1255-300 inserter.The patient was relatively young with decently good bone quality.The surgeon completed final nail insertion by impacting directly on the tibial nail jig.There was no delay in the procedure and no additional anesthesia time was needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged 0837-000 impactor pad batch/serial number (b)(6) was received for evaluation.Upon visual inspection, it was noted that the threaded tip was broken off.The laser marks on the shaft are faded and scratches and marks were noted in the body of the device.Functional testing was not performed as the device was damaged.The most probable reason for the reported malfunction is wear and tear over repetitive use.The device manufacturing date is july 19, 2022.

Brand Name
IMPACTOR PAD
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21200390
Report Number1220246-2025-00022
Device Sequence Number8302366
Product Code HSB
UDI-Device Identifier00848665013559
UDI-Public(01)00848665013559(11)220719(10)220727
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K070444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPACTOR PAD
Device Catalogue Number0837-000
Device Lot Number220727
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown